# SDR AALA20100409TUL05

- Difficulty date: April 9, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BEAM AREA STATION 1165 TO 1200 SKIN UNDER BEAM HAS TOOLING MARKS FROM CLEAN-UP OF BEAM HORIZONTAL FLANGE.  REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR PER SRM 53-04 FIGURE 38 (SHEET 21) AND EA MD80-53-009976.
